# SDR UALA2011010700119

- Difficulty date: January 5, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 59,253 hours, 10,679 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Part number: 568129116002
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN AFT BOOST PUMP HOUSING VALVE PLATE WILL NOT PROPERLY CLOSE DURING PUMP REMOVAL.  NEEDS HOUSING REPLACED ESTIMATE 4 SHIFTS TO REPLACE.  FUEL PUMP INSTALLED WITH NO LEAKS NOTED.  WILL REQUIRE TANK ENTRY TO ACCOMPLISH.
